# SDR FDEA201201070041

- Difficulty date: January 7, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,916 hours, 33,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT DISARM PROPERLY.  CANNOT MOVE TO DISARM WITHOUT MOVING HANDLE ALSO. HANDLE DOES NOT POSITIVELY GO INTO DISARM BAND.  REMOVED ACCESS COVER FOR DOOR SLIDE.   FOUND GRIT BAR NOT GOING LOW ENOUGH TO SLIDE INTO FLOOR FITTINGS MM REF 25-66-01-4; 25-66-10-2.   FOUND FWD GIRT BAR CRANK CAM OUT OF ADJUSTMENT.  ADJUSTED VERTICAL POSITION  OF THE CAM ASSY TO CORRECT DIMENSION IAW MM 52-11-25-5. OPS CHECKED NORMAL.
